×

zbMATH — the first resource for mathematics

Contribution à une problème de M. M. Picone. (French) Zbl 0075.10103

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] S. Bergmann-M. Schiffer,Kernel Functions and differential equations, « Math. Physics », New York, 1953.
[2] Lions, Deny, Espaces de Beppo Levi et applications, C. R. Acad. Sc. Paris, 239, 1174-1177 (1954) · Zbl 0056.33404
[3] – –Les espaces du type de Beppo Levi, « Annales de l’Institut Fourier », V, 1953-54, p. 305-370.
[4] Friedrichs, K. O., On the boundary value problems of the theory of elasicity and Korn’s inequality, Annals of Math., 48, 441-471 (1947) · Zbl 0029.17002
[5] Friedrichs, K. O., An inequality for potential functions, Amer. J. of Math., LXVIII, 581-592 (1916) · Zbl 0061.22904
[6] A. Grothendieck,Produits tensoriels topologiques et espaces nucléaires, « Memoirs of the Amer. Math. Soc. », 1955, N^o 16. · Zbl 0064.35501
[7] F. John,General properties of solutions of linear elliptic partial diff. equations, Proc. of the Symposium on Spectral Theory and differential problems. Stillwater, Oklahoma, 1951, Ch. III.
[8] Lions, J. L., Problèmes aux limites en théorie des distributions, Acta Math., 94, 13-153 (1955) · Zbl 0068.30902
[9] Lions, J. L., Problèmes aux limites (II), C. R. Acad. Sc. Paris, 236, 2470-2473 (1953)
[10] Lions, J. L., Sur certains problèmes aux limites relatifs à des opérateurs différentiels elliptiques, Bulletin de la Société Math. France, 83, 225-250 (1955) · Zbl 0068.31003
[11] Lions, J. L., Sur les problèmes de dérivée oblique, C. R. Acad. Sc. Paris, 240, 266-68 (1955) · Zbl 0064.10004
[12] F. R. Love,Mathematical Theory of Elasticity, 4^ème édition, New York, 1944.
[13] Magenes, E., Sul teorema dell’alternativa nei problemi misti, Annali della Scuola Normale Sup. di Pisa, IX, III, 161-200 (1955) · Zbl 0074.31204
[14] Michlin,Problèmes de minimum de fonctionnelles quadratiques, Moscou, 1952 (en Russe).
[15] M. Picone,Sur un problème nouveau pour l’équation linéaire aux dérivées partielles de la théorie mathématique classique de l’élasticité, Colloque sur les équations aux dérivées partielles, Bruxelles, Mai 1954. · Zbl 0065.08702
[16] – –Nuovi indirizzi di ricerca nella teoria e nel calcolo delle soluzioni di taluni equazioni a derivate parziali della Fisica matematica, « Annali della R. Sc. Norm. Sup. Pisa », vol. V, serie II (1936). · JFM 62.0564.04
[17] Petrowsky, I. G., Sur l’analycité des solutions des systèmes d’équations aux dérivées partielles, Mat. Sbornik, V, 3-70 (1939) · JFM 65.0405.02
[18] Schwartz, L., Théorie des distributions, T. I et T. II (1950), Paris: Hermann, Paris
[19] – –Problèmes aux limites pour équations elliptiques, Bruxelles, Mai 1954.
[20] Schwartz, L., Théorie des noyaux, Proceedings of the Inter. congress of Math., I, 220-230 (1950)
[21] – –Théorie des noyaux, à paraitre au Journal d’Analyse Math. d’Israel. · Zbl 0048.35102
[22] – –Séminaire (I), 1953, 1954.
[23] S. L. Soboleff,Quelques applications de l’analyse fonctionelle à la Physique mathématique, Léningrad, 1950 (en Russe).
[24] Soboleff, S. L., Sur un théorème d’analyse fonctionnelle, Mat. Sbornik, 4, 46, 471-497 (1938) · Zbl 0022.14803
[25] O. Tedone,Allgemeine Theoreme der Mathematischen Elastizitatslehre, « Enzyklopadie der mathematischen Wissenschaften », Vol. IV, p. 55, 124. · JFM 38.0798.01
[26] Zidous, Problèmes de contact en théorie de l’élasticité, Mat. Sbornik, 34, 3, 429-440 (1954)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.